# SDR ZW0A0209201

- Difficulty date: September 9, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 29,257 hours, 14,484 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT LONGERON 2L WAS CRACKED AT STA 1418, .25 INCH LONG.  INSTALLED REPAIR SPLICE PER SRM 53-02, FIG 18.
